MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? PRO; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? PRO; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU60400
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a device leak occurred.A left atrial appendage (laa) closure procedure was performed, and a 40mm watchman flx pro closure device was implanted on (b)(6) 2025.During the procedure at the time of release, the physician noted a small leak.No further intervention was performed at that time and the patient was discharged.The physician planned for closure of the leak, which was successfully performed on (b)(6) 2026 with a non-boston scientific product.There were no patient complications, and the patient is expected to fully recover.
 
Event or Problem Description
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes: device technical analysis the watchman flx? pro remains implanted; therefore, returned device analysis could not be completed.Device history record review a review was completed of the device history records (dhr) for the watchman flx? pro, part # m635wu60400, batch # 0036958460.The device was processed through all normal operational conditions and passed all acceptance activities.The dhr review did not identify any deviations or non-conformances that could have contributed to the event.Labeling review there was evidence to suggest that the device was used in a manner inconsistent with the labeling.Watchman flx? pro instructions for use (ifu) lists potential complications, risks and adverse events that may be associated with the use of this device which include implant did not seal risk review a risk review was completed and confirmed that the event of implant did not seal was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
WATCHMAN FLX? PRO
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24261611
Report Number2124215-2026-06473
Device Sequence Number9513684
Product Code NGV
UDI-Device Identifier00191506004637
UDI-Public(01)00191506004637(17)280713(10)36958460
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60400
Device Catalogue NumberM635WU60400
Device Lot Number0036958460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/25/2026
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale